# SDR DHL2003604604

- Difficulty date: May 27, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Damaged
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EXTENDED LE OB VANE HAS SEVERAL ELONGATED HOLES AND INTERIM REPAIR AT STA XOLDO 67.  REMOVED FASTENERS.  REMOVED THE EXISTING INTERIM REPAIR IAW EO DHL 030558, ED-3351. CLEANED TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED AN EXTERNAL REPAIR DOUBLER AN INTERNAL DOUBLER AND A FILLER IAW EO DHL 030558, ED-3351. CLEANED TREATED & PRIMED THE REPAIR DOUBLER INTERIOR SURFACE INTERNAL DOUBLER & FILLER IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PAGE 9. INSTALLED EXTERNAL DOUBLER, INTERNAL DOUBLER, FILLER ON RT WING EXTENDED L/E OTBD VANE, STA XOLDO 67.000, USING NEW FASTENERS.
